# SDR SWIA20240719

- Difficulty date: July 19, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tripler
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR LOCATED AT FS969.00 STR 27, HAS CHAFFING ON FASTENERS AND CHAFFING ON THE TRIPLER.  PERFORMED REPAIR LOCATED AT FS969.00 STR 27 IAW REO 670-53-00-290 REV-F DATE: 2019-04-26, CRJ700 SRM 25-82-06, 53-61-01, 51-25-01, AMM 25-08-06, 21-31-00, NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S081324-1 PO# 173177 DATE INSPECTION 13-AUG-2024, SEE REPORT FOR DETAILS.
